# SDR WX0A2025050232410

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 56,589 hours, 35,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND FWD EMER LIGHTS INOP. EPSU TEST FAILED. / REMOVED AND REPLACED EPSU BATTERY (10WL) REF AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD."
